# SDR AALA981798

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 L/E FLAP CENTER HINGE CASTING CORRODED INBOARD AND OUTBOARD SIDES AND UPPER OUTBOARD END.  REMOVED AND REPLACED NR 4 L/E FLAP CENTER HINGE CASTING WITH NEW CASTING, P/N 65-18531-8.  (M)
